| Catalog Number |
NAV2020K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common device name: orthopedic stereotaxic instrument.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that the patient underwent posterior lumbar fusion at l3-pelvis.Intra-operatively, during the placement of screw , the tip of the drive broke-off inside screw.The broken piece was removed and thrown out.No fragments of the product remained inside patient.The product came in contact with patient.No patient complications were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.